# SDR FDEA201003030601

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA704793
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LOWER FUSELAGE EXTERIOR STA 435.  EXISTING REPAIR FOUND AT LOWER FUSELAGE EXTERIOR STA 435 EVALUATED AND FOUND   PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED AS PER SRM 51-35-01 REVISION 42 AND NEW REPAIR CARRIED OUT AS PER FEDEX EA 1-5330-137932, TITLE: FUSELAGE - PLATES AND SKIN, FUSELAGE SKIN DAMAGE AT STA 436.15 AT X = 0.00.  FEDEX EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR   CATALOG   - MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 109.
